# SDR CALA2019040500526

- Difficulty date: April 2, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 94,043 hours, 12,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHT TEST FOUND M33406 BATTERY CAN NOT CHANGE. REPLACED THE M33406 BATTERY AT L3 DOOR.   EMER LIGHT SYSTEM OPERATION TEST FOUND NORMAL REF AMM 33- 51-06-960-803 REV.85.
